# SDR DHL9980634C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LWR EXT FUSELAGE FOUND SKIN BULGING AT FS STA 1260 LONGERON 33L.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED DOUBLER AND INSTALLED SAME IAW EO NR 99090203.  N/R CARD NR 0272.
